# SDR CA190326019

- Difficulty date: March 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 35,983 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671107208
- Condition: Cracked
- Location: Frame 34
- Part time: 36,274 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE HMV VISIT, UPON INSPECTION (425-ZL-253-GVI-10010-1), CRACK WAS FOUND ON L/H STRINGER 2 (S53671107208) ST FRAME 34 INTERSECTION. REFER TO WO 33424191, NR #00032. SRM REPAIR REQUIRED. (TC# 20190326019)
